Facebook Pixel
EmpowHER Guest

How to get rid of bloating due to ECP?

By Anonymous July 6, 2017 - 4:05am
Rate This

It disturbs me having a bloated lower abdomen. Please help me.

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER.

To my knowledge, there is nothing to do but wait for this side effect to pass.


July 6, 2017 - 10:06am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!